# SDR 2008UALA03319

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 42,154 hours, 11,692 cycles
- Engine: Pwa PW2037
- Engine time: 53,415 hours, 19,253 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED "L ENG SECONDARY CONTROL" EICAS STATUS MSG.  WIRING HARNESS D42048 HAS SHORTED.  REPAIRED HARNESS D42048, ALL CONT CHECKS ARE GOOD, ITEM HAS NOT REPEATED.
